# SDR ASAA2024091052447

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 75,942 hours, 30,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C FOUND AFT LEFT EMERGENCY EXIT LT RETAINER CLIP BROKEN. GROUNDED - YES. R&R AFT LEFT EMERGENCY EXIT DOOR LIGHT ASSY REF AMM 33-51-01. OPS CK GOOD.
